Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Inter-menstrual vaginal bleeding, brownish spotting. Negative pregnancy test, thyroid, UTI test normal. Causes?

hi I have a question , I usually get my period the last week of the month and last month I got it 2 weeks after I just got off. thAN I started to have brownish spotting last week a few times and now nothing. I thought my period switched up on me and if so I would of started again any ideas? I went to the dr last week they checked my thyroid and checked uti I told them I did a preg test about 3 weeks agao and it was neg my labs came back ok
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You need to repeat your pregnancy test. If it is still negative you may have to see a gynecologist for a complete pelvic examination as well as probably an ultrasonogram of a pelvis. I hope this helps.

Take care and have a lovely day !
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor